Helloooo everybody. So yesterday was my first day of school while on Accutane. I woke up, my lips almost numb from dryness, and my skin was peeling.
It was peeling so much, and i had to slather on moisturizer like it was nobody's business.
Today, was much worse, I was so frustrated because no matter how much moisturizer I put on, my foundation did not cover the peeling. It was clear that I was peeling and I had to put a tiny bit of emu oil so it wouldn't be so disastrous.
Yeah, so that was awful; then my skin felt so disgusting all school day. I was so paranoid, because I felt my skin soaking up the moisturizer and trying to deal with the peeling and the foundation. Argh, it was a big mess and needless to say, I was trying to find a mirror to reapply make up the entire time.
I had to tell people that I got a sunburn that's why I am peeling, but considering there's been a tropical storm for almost 5 days, it's not very believable.
Other than me being dried to a crisp (I learned quickly that moisturizer and lip balm are literally my best friends, this is no exaggeration) I am having a tiny bit of back pain but I've always had that. My hair is even dryer than usual too, that really sucks.
Another effect I've noticed is that I have so much trouble paying attention! I'll be sitting in class, trying my hardest to be attentive and anything the teacher says will sound like an adult on Charlie Brown talking. It's very frustrating, because I need to pay attention, it's senior year after all.
So that's basically it! I'm hoping that this is the worst it'll get, and I really hate that my skin is peeling so much because unless I wake up an hour earlier to peel my entire face, it'll look like i'm diseased.
OH, ALSO, I am breaking out along my jawline. A lot. I don't know what that's about, but my jawline isn't very prominent so I do not worry much bout that.
Anywho, thanks to anyone reading <: